RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 28, Issue 2, Pages 305–312 (Mi mz6451)  

Dualizing complexes in analytical geometry

V. D. Golovin


Full text: PDF file (579 kB)

English version:
Mathematical Notes, 1980, 28:2, 618–621

Bibliographic databases:

UDC: 513.8
Received: 15.03.1976

Citation: V. D. Golovin, “Dualizing complexes in analytical geometry”, Mat. Zametki, 28:2 (1980), 305–312; Math. Notes, 28:2 (1980), 618–621

Citation in format AMSBIB
\Bibitem{Gol80}
\by V.~D.~Golovin
\paper Dualizing complexes in analytical geometry
\jour Mat. Zametki
\yr 1980
\vol 28
\issue 2
\pages 305--312
\mathnet{http://mi.mathnet.ru/mz6451}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=587404}
\zmath{https://zbmath.org/?q=an:0443.32008}
\transl
\jour Math. Notes
\yr 1980
\vol 28
\issue 2
\pages 618--621
\crossref{https://doi.org/10.1007/BF01157925}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LL56500032}


Linking options:
  • http://mi.mathnet.ru/eng/mz6451
  • http://mi.mathnet.ru/eng/mz/v28/i2/p305

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:101
    Full text:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020